# SDR AWXA200600334

- Difficulty date: January 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654587512
- Condition: Corroded
- Location: Bs 304-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C24 CHECK DISCOVERED CORROSION ON THE R1 LOWER SILL, INBOARD ATTACH ANGLE FROM BS 304 TO BS 324, BL 62R AND WL 209.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-15-1A1.  MAINTENANCE REMOVED AND INSTALLED NEW ATTACH ANGLE AT THE R1 LOWER SILL, INBOARD ATTACH ANGLE FROM BS 304 TO BS 324, BL 62R AND WL 209 IAW BOEING 737-300 SRM 51-40-02-0G FIGS 8 AND 12.
